# SDR FDEA200903161401

- Difficulty date: March 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53811922201
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

N542 - FUSELAGE - PREVIOUS REPAIR IN CROSSBEAM LOCATED BETWEEN FR 36 AT Y1680.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR ACCOMPLISHED AS PER FEDEX EA 6-5310-127419.
